# SDR DALA2023031301826

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON WEB BTW STA 1020-1040 AND LBL 63 AT PASSEENGER COMPARTMENT FLOOT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 531: WEB BTW STA 1020-1040 AND LBL 63 AT PASSEENGER COMPARTMENT FLOOT STRUCTURE WAS FABRICATED AND REPLACED PER B757-200: SRM. (2666086)
